# SDR PCAA0105044

- Difficulty date: May 25, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 31,494 hours, 34,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2078
- Part serial: 1068
- Condition: Inoperative
- Location: Cabin
- Part time: 9,203 hours, 10,401 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE VISIT AFT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED AFT POWER SUPPLY OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
